# SDR UALA2012112606794

- Difficulty date: November 25, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 86,760 hours, 13,886 cycles
- Engine: Pwa PW4060
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Brake System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR HAS HYDRAULIC LEAK FROM AREA ABOVE TOP OF STRUT.  LEAKING AT A CONTINUOUS RATE.  REPLACED BRAKE FLEX LINE REF IPC 32-41-62-005 ITEM 172, AND DAMAGED ELBOW ITEM 227 AND IT EM 230 (NUT) HAS BEEN SUBSTITUTED WITH PCN 710-2831.  WAITING FOR ECRA TO BE ISSUED FOR THIS (NUT) SUBSTITUTION.  LEAK CHECK HAS BEEN ACCOMPLISHED.  NO LEAKS NOTED.
